# SDR SWAA2022031070030

- Difficulty date: February 1, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737*
- Aircraft serial: 33857
- Aircraft time: 60,475 hours, 35,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Missing
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING FASTENERS STRUCTURE INTERCOSTAL LOCATED BS 947.5 LBL 45 AT AFT GALLEY AREA 2022-55536 / [01] INSTALLED FASTENER LOCATED BS 947.5 LBL 45 AT AFT GALLEY AREA IAW B737-700 SRM 51-40-02 AND DRAWING# 147A5300 REV. B.;[02] CORRECTED STEP 1 INSTALLED FASTENER LOCATED BS 947.5 LBL 45 AT AFT GALLEY AREA IAW B737-700 SRM 51-40-02 AND DRAWING# 147A5300 REV. B SEE INDIVIDUAL SIGN OFFS BELOW;[03] CORRECTED STEP 1  INSTALLED FASTENER LOCATED BS 947.5 LBL 45 AT AFT GALLEY AREA IAW B737-700 SRM 51-40-02 AND DRAWING# 147A5300 REV. B SEE INDIVIDUAL SIGN OFFS BELOW AS RII
